# SDR DALA2015071704426

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292 BETWEEN FRAMES 47.5 - 64.  FOUND TO BE OUT OF LIMITS.   REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D53476950.
